MathSciNet Relay Station
MathSciNet bibliographic data
MR1669361 35J10 (35B60 81Q05)
Cruz-Sampedro, J. Unique continuation at infinity of solutions to Schrödinger equations with complex-valued potentials. Proc. Edinburgh Math. Soc. (2) 42 (1999), no. 1, 143–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement